Advanced Search
Article Contents
Article Contents

Global and blowup solutions for general Lotka-Volterra systems

Abstract Related Papers Cited by
  • This paper deals with global and blowup solutions of the degenerate parabolic system $u_t=\alpha(v)\nabla\cdot(u^{p}\nabla u)+f(u,v)$ and $v_t=\beta(u)\nabla\cdot(v^{q}\nabla v)+g(u,v)$ with homogeneous Dirichlet boundary conditions. We will give sufficient conditions such that the solutions either exist globally or blow up in a finite time. In special cases, a necessary and sufficient condition for the global existence is given.
    Mathematics Subject Classification: Primary: 35K10, 35K55; Secondary: 35C53.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Chen, Global existence and nonexistence for some degenerate and quasilinear parabolic systems, J. Differential Equations, 245 (2008), 1112-1136.doi: 10.1016/j.jde.2007.11.008.


    S. Chen, Boundedness and blowup solutions for quasilinear parabolic systems with lower order terms, Comm. Pure Appl. Anal., 8 (2009), 587-600.doi: 10.3934/cpaa.2009.8.587.


    S. Chen and K. MacDonald, Global and blowup solutions for general quasilinear parabolic systems, Nonlinear Anal. RWA, 14 (2013), 423-433.doi: 10.1016/j.nonrwa.2012.07.006.


    W. Deng, Global existence and finite time blow up for a degenerate reaction-diffusion system, Nonlinear Anal., 60 (2005), 977-991.doi: 10.1016/j.na.2004.10.016.


    Y. Han and W. Gao, A degenerate and strongly coupled quasilinear parabolic system with crosswise diffusion for a mutualistic model, Nonlinear Anal. RWA, 11 (2010), 3421-3430.doi: 10.1016/j.nonrwa.2009.12.002.


    V. A. Galaktionov and J. L. Vazquez, The problem of blow-up in nonlinear parabolic equations, Discrete Contin. Dyn. Syst., 8 (2002), 399-433.doi: 10.3934/dcds.2002.8.399.


    K. Kim and Z. Lin, A degenerate parabolic system with self-diffusion for a mutualistic model in ecology, Nonlinear Anal. RWA, 7 (2006), 597-609.doi: 10.1016/j.nonrwa.2005.03.020.


    O. A. Ladyzenskaja, V. A. Solonnikov and N. N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, 1967.


    C. Mu, X. Hu, Y. Li and Z. Cui, Blow-up and global existence for a coupled system of degenerte parabolic equations in a bounded domain, Acta Math. Sci., 27B (2007), 92-106.doi: 10.1016/S0252-9602(07)60008-3.


    C. V. Pao, A Lotka-Volterra cooperating reaction-diffusion system with degenerate density-dependent diffusion, Nonl. Anal., 95 (2014), 460-467.doi: 10.1016/j.na.2013.09.015.


    C. V. Pao, Dynamics of Lotka-Volterra competition reaction-diffusion systems with degenerate diffusion, J. Math. Anal. Appl., 421 (2015), 1721-1742.doi: 10.1016/j.jmaa.2014.07.070.


    C. V. Pao and W. H. Ruan, Quasilinear parabolic and elliptic systems with mixed quasimonotone functions, J. Differential Equations, 255 (2013), 1515-1553.doi: 10.1016/j.jde.2013.05.015.


    M. Wang, Some degenerate and quasilinear parabolic systems not in divergence form, J. Math. Anal. Appl., 274 (2002), 424-436.doi: 10.1016/S0022-247X(02)00347-5.


    M. Wang and C. Xie, A degenerate and strongly coupled quasilinear parabolic system not in divergence form, Z. Angew. Math. Phys., 55 (2004), 741-755.doi: 10.1007/s00033-004-1133-4.


    W. Yang, J. Wu and H. Nie, Some uniqueness and multiplicity results for a predator-prey dynamics with a nonlinear growth rate, Commun. Pure Appl. Anal., 14 (2015), 1183-1204.doi: 10.3934/cpaa.2015.14.1183.

  • 加载中

Article Metrics

HTML views() PDF downloads(107) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint